Zyrtec recall 2010

Common Questions and Answers about Zyrtec recall 2010

zyrtec

Avatar f tn started getting hives and an increase in my asthma symptoms in sept 2010, no explanation for this that i am aware of, tried benadryl seemed to make it worse, lortadine didnt help either, the itching, burning, stinging was unbearable. started taking zyrtec, seemed to help a little but starts up again so i also started taking zantac along with the zyrtec. i am still getting some hives and itching but now for about the past 3-4 wks now i'm also getting nausea, please help!
172023 tn?1334672284 I felt this is important to be aware of. I don't recall seeing much in the news about it.
Avatar f tn I heard on the morning news that there will be a world wide recall of Toyota Prius 2010 models. Im wondering how much money they have? Cause they are gonna lose tons of it. And it will be interesting to see what happens to their good name on the other end of this. Do you have one? In light of what has happened would you buy another, or for first time buyers is this enuff to turn you away from Toyota altogether.
1330108 tn?1333677304 Another recall is Summer Infant Baby Monitors. Two infants died when the cord got wrapped around their necks. However I believe the parents should not have put the monitors so close to their baby's bed that they could strangle themselves. The monitors are being recalled to improve the safety label on the product; there is no product default. Please use common sense when using products that have cords. My heart is just broken for those dead infants.
1035252 tn?1427227833 http ://www .cnn .com/2010/BUSINESS/09/30/fisher.price.recalls/index.html?hpt=T2 Matel's site specific to the recent recalls, where you can check by lot number if your items are affected: http:// service.mattel .com/us/recall.asp remove the spaces to get the links to load.
1663704 tn?1302912377 I had my first sinus infection ever in June 2010, when I was 8 months pregnant with my first child. He was born Aug 1 2010 and the fluid behind the eardrum started in the middle of Sept 2010. I went to the Dr and the left ear was slightly red and infected so I was put on a Z Pak. The infection cleared. Then in Oct 2010, nothing got better so that's when I started going to the Dr. I have used peroxide, rubbing alcohol, massage, etc.
874521 tn?1424116797 //efoodalert.blogspot.com/2010/08/fda-focus-on-pet-products-stimulates.
Avatar n tn On 5/28/2010 I was hit from behind and received a hard blow to the back of my head, cracked my scull, layed in ICU 3 days, came home 3 days later, no med. no pain. Went trough rehab, finished rehab good. About that time we found I had and inner ear problem. Dr. put me on Zyrtec and flonase . The Zyrtec about sent me over the edge. We stopped that.They than put me on citalopram an anti depres and Apprazolam. After two weeks we decied I was having side affects from citalopram.
Avatar n tn I went on a cruise in June 2010, On the last night of the cruise I came down with a cold or virus. I have had chronic drainage and a cough ever since. I finally got a chest x-ray and the results were slight hyperinflation of the lungs. What can I do for this constant drainage, I take zyrtec daily and it is not really helping me with my allergies anymore.I am 48 and smoked when I was younger but quit 18 years ago.
Avatar f tn I was diagnosed in April 2010, and started taking Copaxone in November. I haven't had any of the tightness in my chest or rapid heart beats or anything, but at the injection sites I have been having massive swelling. I understand that there will be a reaction, but it is lasting for days, feels on fire through my pants, and is about the size of both of my fists put together and the patches are rock hard! Why?? Is anyone having any kind of reaction like that?
Avatar f tn I had both of my hips replaced in 2010, my right hip is not responding well to the prosthesis used Zimmer VerSys. I have had several test taken to tell me that there is nothing showing to prove why I am having pain. Complained to my Ortho Surgeron to be told, "It was nothing I have done".
Avatar f tn PG) is voluntarily expanding its recall to include veterinary and some specialized dry pet food as a precautionary measure because it has the potential to be contaminated with salmonella. No salmonella-related illnesses have been reported.
Avatar m tn 1 x 18mm, 1 x 23mm, 2 x 30mm and 2 x 33mm. Three and a half years later in 2010, naturally I was no longer taking dual anti-platelet therapy that long post-stenting - just the 81mg aspirin. But, had a very severe stent thrombosis and a serious MI. I'm very lucky to be here today. In any case, I must now be on effient and low dose aspirin forever because of these cypher stents.
Avatar n tn He has been taking Zyrtec (Cetirizine) 5ml twice a day (5ml in the morning and 5ml in the Evening) but still it does not help. Also he takes 10ml of Atarax Syrup at night before going to bed, His itching is so severe and it really bothers him all night; he goes to bed around 4 or 5 in the morning sometimes at 6:00 AM and of course misses school. I just need a Really Good Doctor who can diagnose him correctly. Can I try Benadryl.
Avatar f tn My daughter of age 5, yrs got hives(Acute urticaria) on 7thSep,2010 suddenly .Before this she had suffered with stomach pain and diarrhea and got cured.When she is using Zyrtec,get relief.when she is not taking Zyrtec,hives are coming Again.When I go to dermatologist he had given steroids. when she use steroids, hives are increasing than normal stage.Another Dermatologist had given zentel, Ivermectol for only one dose. and xyzal daily.Now She is not getting hives than previous days.
Avatar n tn has zyrtec been banned,i cant find it anywhere,if it has been banned then wot was the reason?
Avatar f tn Yrs ago before my surgery my PCP did a ct scan to check bc i had chronic sinus infections. Everything came back normal. My NS said my surgery may help my sinus problems. It hasnt. Zyrtec, benedryl, OTC sinus meds - nothing helps or relieves it. I vomit a lot and think the PND is the cause of some of it. Terrible gag reflex too. No infections thankfully since surgery but this non-stop drip is driving me nuts.
1211508 tn?1343079605 Jan 2010 -- Cholesterol 193, Triglycerides 213 Feb 2010 -- Cholesterol 155, Triglycerides 155 Which do I believe? I fasted in both cases. I think I recall my Dr. saying if I ate carbs even prior to the fasting, that could cause a higher false reading in the Triglyceride test...I think?? (I can't ask him cause I don't have insurance any longer). Anyhow, erring on the side of caution, my Triglyceride level in Jan 2010 was higher than normal.
Avatar m tn NOTHING I take ( Allegra, Claritan, Zyrtec, etc.) helps at all, and I cannot take the week off (due to the fact it IS the busy time of year!) Any suggestions on what I can do???
Avatar f tn I've had chronic sinus issues most of my life, I'm 42 years old and have had a septoplasty for deviated septum done 7 years ago. I still continue to suffer from sinus pain and pressure that makes my cheeks, forehead, and both eyes (all around and behind) hurt. Sometimes to the point I get what I call a sinus migraine. It gets so bad that I get nauseous. I've gone to many ent's, pcp's, had ct done last one years ago, and have gotten no where.
Avatar m tn Hello, My 16 yr old daughter has two parallel red marks (like being caned two times) on her lower leg. She could not recall being bitten by insects. They itch. That happened once before, and they faded away quite quickly. It was her second time. Any idea, suggestions?